2017 - Volume 7 [Issue 2]

Original Research Article

Numerical Solutions for Solving the Modeling Differential Equations

Y. A. Amer, A. M. S. Mahdy, H. A. R. Namoos

DOI: 10.9734/ARJOM/2017/36942

Page: 1-16

Homfly Polynomial of Knotted Trivalent Plane Graphs

K. Qazaqzeh, A. Aboufattoum, E. A. Elsakhawy, A. T. Diab

DOI: 10.9734/ARJOM/2017/37847

Page: 1-7

Review Article

Solving Systems of Fractional Differential Equations Using Sumudu Transform Method

Y. A. Amer, A. M. S. Mahdy, E. S. M. Youssef

DOI: 10.9734/ARJOM/2017/32665

Page: 1-15

View All Issues